# SDR DALA1242010682

- Difficulty date: July 16, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 63,671 hours, 29,332 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Intermittent
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR IN FLIGHT DECK AND CABIN FOR APPROX 30 SECONDS.  ODOR DISSIPATED, FLT CONTINUED TO DESTINATION.  NO EMERGENCY DECLARED.  RAN ENGINE AT TAKEOFF POWER SEVERAL TIMES, ISOLATED FAINT ODOR TO LEFT PACK SYSTEM FOUND LT PACK VALVE INTERMITTENT NOT OPENING FULLY.  REMOVED AND REPLACED FLOW CONTROL AND SHUTOFF VALVE PER AMM 21-51.  LEAK AND OPS CHECKED GOOD.  NO ODOR NOTED, REF MSU C07172247 FOLLOW UP MAINTENANCE.
